Alert archive / Florida / Special Weather Statements in 2017
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jan 2, 2017, 8:49 PM CST for Escambia County, Okaloosa County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 2, 2017, 8:49 PM CST (02:49 UTC)
- Expired
- Jan 2, 2017, 9:30 PM CST
- In force
- 41 min
- Issued by
- NWS Mobile, AL
Counties Escambia County, FL, Okaloosa County, FL
The radar
The Mobile radar (KMOB), 95 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 296 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
741 WWUS84 KMOB 030249 SPSMOB Special Weather Statement National Weather Service Mobile AL 849 PM CST MON JAN 2 2017 ALZ264-266-FLZ201>206-030330- Baldwin Central AL-Baldwin Coastal AL-Escambia Coastal FL- Santa Rosa Coastal FL-Santa Rosa Inland FL-Escambia Inland FL- Okaloosa Inland FL-Okaloosa Coastal FL- 849 PM CST MON JAN 2 2017 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHERN BALDWIN...SOUTHEASTERN ESCAMBIA...SOUTHERN SANTA ROSA AND SOUTHERN OKALOOSA COUNTIES UNTIL 930 PM CST... At 846 PM CST, clusters of strong thunderstorms were located along a line from Magnolia Springs, to Pensacola, to Garcon Point. The thunderstorms were moving to the east at 40 to 50 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Pensacola, Ferry Pass, Brent, West Pensacola, Wright, Fort Walton Beach, Ensley, Warrington, Gonzalez, Destin, Gulf Shores, Eglin AFB, Foley, Pace, Valparaiso, Gulf Breeze, Orange Beach, Goulding, Mary Esther and Robertsdale. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Additional statements will be issued as conditions warrant. && LAT...LON 3022 8780 3050 8794 3071 8649 3039 8648 TIME...MOT...LOC 0246Z 254DEG 44KT 3041 8723 $$ Butts
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jan 2, 8:39 PM CST, 10 minutes earlier.
Area forecast discussion, Jan 2, 8:39 PM CST, 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
839 PM CST Mon Jan 2 2017
.DISCUSSION...See updated information for land areas below.
&&
.UPDATE...The tornado watch for Mobile and Baldwin counties in
Alabama and all counties in Northwest florida has been allowed to
expire at 8 PM CST this evening. A few strong thunderstorms will
continue mostly along the coast of Alabama and Northwest Florida
through this evening then shift east and south of the region late
tonight and early tue morning. 32/ee
&&
.PREV DISCUSSION... /issued 753 PM CST Mon Jan 2 2017/
DISCUSSION...See updated information for land areas below.
UPDATE...The tornado watch has been canceled for the following
counties in southwest Alabama...
Butler...Crenshaw...Wilcox...Conecuh...Escambia...Covington...
Monroe.
A flash flood watch remains in effect for all areas in Southwest
Alabama...Southeast Mississippi and the Western Florida Panhandle
until midnight tonight. This watch will not be extended after
midnight.
An areal flood warning will remain in effect for most areas in the
forecast area through tonight. Widespread areal flooding will
continue for most areas through tonight due to the slow runoff from
the heavy rains that have occurred in the last 48 hours. As a result
many roads are closed...impassable or washed out. Motorist are urged
to limit driving where flooding is occurring and not to drive in
large areas of standing water.
A dense fog advisory is in effect for all areas in southwest
Alabama...Southeast Mississippi and the Western Florida Panhandle
from midnight tonight through 8 AM CST Tuesday morning. Areas of
dense fog limiting visibilities to 1/4 of a mile or less will form
late tonight and continue through about 8 AM CST Tuesday. 32/ee
Marine...A Small Craft Advisory will continue for the open gulf
waters of Alabama and Northwest florida out to 60 nm through 6 AM
CST Tuesday morning. Small craft should exercise caution in inland
bays and sounds through tonight.
A dense fog advisory is now in effect for the near shore waters of
Alabama and Northwest Florida out to 20 nm including all inland bays
and sounds from midnight tonight through 8 am CST Tuesday morning.
32/ee
PREV DISCUSSION... /issued 552 PM CST Mon Jan 2 2017/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
00Z issuance...MVFR to IFR cigs and visibilities through about
03.03z...followed by IFR to LIFR cigs and visibilities through about
03.12z...then improving to IFR to MVFR cigs and visibilities through
about 03.15z...followed by mostly VFR conditions through 04.00z.
Lower cigs ands visibilities mostly in and around heavy showers and
thunderstorms through early to mid evening...followed by fog and low
status clouds becoming widespread and dense at times through about
sunrise tue...then gradually improving through mid morning. Winds
generally will be from the south at 10 to 20 knots with higher gusts
through this evening shifting southwest to west at 8 to 12 knots late
tonight continuing through tue afternoon. 32/ee
PREV DISCUSSION... /issued 531 PM CST Mon Jan 2 2017/
DISCUSSION...See updated information for land areas below.
UPDATE...The tornado watch has been canceled for the following
counties in Southwest Alabama...
Clark...Washington...
The tornado watch continues for all remaining counties in southwest
Alabama and all areas of Northwest Florida...including all inland
bays ands sounds. 32/ee
PREV DISCUSSION... /issued 456 PM CST Mon Jan 2 2017/
DISCUSSION...See updated information for land areas below.
UPDATE...The tornado watch has been canceled for the following
counties in Southeast Mississippi...
Wayne...Perry...Greene...George...Stone...
in Southwest Alabama...
Choctaw...
The tornado watch continues for all remaining counties in southwest
Alabama and all areas of Northwest Florida...including all inland
bays ands sounds. 32/ee
PREV DISCUSSION... /issued 340 PM CST Mon Jan 2 2017/
TORNADO WATCH UNTIL 8 PM...
FLASH FLOOD WATCH UNTIL MIDNIGHT...
NEAR TERM /Now Through Tuesday/...Supercells posing a risk for
damaging straight-line winds, large hail, and a few tornadoes are
ongoing across the area this afternoon in a supportive environment
characterized by decent instability (MLCAPE of 1000-1500 J/kg) and
deep-layer shear (40+ kts) beneath sufficient upper level forcing
associated with a passing shortwave trough. This convective activity
is expected to continue into the evening hours before an impressive
squall line (currently approaching from the west) passes through the
area with an attendant damaging straight-line wind threat. An
elevated flash flood threat is also ongoing through this evening and
tonight as intense downpours and training storms are already
producing serious flooding issues across some areas this afternoon.
This flooding threat will be especially prominent in areas with
already-saturated soils from the previous 48 hours of heavy rainfall.
A weak boundary (maintaining the aforementioned squall line) passes
through the area this evening as the shortwave responsible for
today's chaotic weather moves off the southeast Atlantic coast. In
the wake of the boundary, surface flow shifts to westerly, providing
some slight relief from the humidity Tuesday (dewpoints dip into the
mid and upper 50's) but persisting cloud cover over interior
portions of the forecast area. Given the orientation and weak nature
of this frontal boundary and zonal flow pattern building back over
the area aloft, not expecting much in terms of cooler air, with
highs Tuesday still expected to reach the low to mid 70's across the
area. Low temps tonight will range from upper 50's to low 60's west-
to-east across the area. /49
SHORT TERM /Tuesday night Through Thursday night/...An east coast
trough will deepen Tuesday night into Wednesday, sending a
another cold front through the area. This front will not have any
moisture to work with, so no more than sprinkles expected. However,
it will bring a much colder airmass into the region for the middle of
the week. High temps on Wednesday will range from the upper 50s and
low 60s inland to upper 60s near the coast. Wednesday night lows will
fall into the mid and upper 30s inland to mid 40s along the coast.
Thursday's highs will be in the low 50s inland to mid 50s along the
coast. Thursday night lows will drop into the low to mid 30s inland
to low 40s along the coast. /13
LONG TERM /Friday Through Monday/...Due to ongoing severe weather,
we did not change the extended from the previous package. Please see
previous AFD for the long term discussion. /13
MARINE...Moderate to strong onshore flow decreases and shifts to
westerly early Tuesday AM in the wake of a weak frontal passage
tonight. Upper energy digging south over the Northern Plains through
the Great Lakes regions will then push a stronger surface front
across the forecast area Wednesday into Wednesday night, bringing
strong offshore flow to area coastal waters. The flow remains
offshore into the weekend, with guidance advertising a second
reinforcement crossing the area later this week. With the GFS well
ahead of the ECMWF on the timing of this reinforcement, it
advertises another upper system approaching the forecast area Friday
night into Saturday and a return of onshore flow with a surface
system crossing the FA Saturday. Current forecast is based more on
ECMWF solution, with moderate winds remaining largely offshore
Friday and into the weekend. /49
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Dense Fog Advisory from midnight tonight to 8 AM CST Tuesday for
ALZ051>060-261>266.
Flash Flood Watch until midnight CST tonight for ALZ051>060-
261>266.
High Rip Current Risk until 6 AM CST Tuesday for ALZ265-266.
FL...Dense Fog Advisory from midnight tonight to 8 AM CST Tuesday for
FLZ201>206.
Flash Flood Watch until midnight CST tonight for FLZ201>206.
High Rip Current Risk until 6 AM CST Tuesday for FLZ202-204-206.
MS...Dense Fog Advisory from midnight tonight to 8 AM CST Tuesday for
MSZ067-075-076-078-079.
Flash Flood Watch until midnight CST tonight for MSZ067-075-076-
078-079.
GM...Small Craft Advisory until 6 AM CST Tuesday for GMZ650-655-670-
675.
Dense Fog Advisory from midnight tonight to 8 AM CST Tuesday for
GMZ630>635-650-655.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jan 2, 6:23 AM CST, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 623 AM CST MON JAN 2 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-031230- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 623 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS ARE EXPECTED TODAY...MAINLY THIS AFTERNOON INTO THE EVENING. WINDS GUSTING TO 70 MPH IS THE PRIMARY THREAT...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. RAIN FROM THE PREVIOUS DAYS CREATING SATURATED SOILS...AND ANOTHER GENERAL ONE TO TWO INCHES OF RAIN...AND LOCALLY HIGH AMOUNTS OF THREE INCHES POSSIBLE TODAY INTO THIS EVENING. LOCALIZED FLOODING OF ROADS ALONG WITH RAPID RISES IN RIVERS ARE POSSIBLE...MAINLY SOUTH OF HIGHWAY 84. STRONG ONSHORE FLOW WILL DEVELOP TODAY...CREATING A HIGH RISK OF DANGEROUS RIP CURRENTS TODAY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-031230- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 623 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT STRONG ONSHORE FLOW WILL DEVELOP TODAY AS A SYSTEM APPROACHES THE AREA. THIS WILL CREATE DANGEROUS CONDITIONS FOR SMALL CRAFT LASTING INTO TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG ONSHORE FLOW WILL EASE TUESDAY...THOUGH SMALL CRAFT ARE URGED TO EXERCISE CAUTION INTO TUESDAY NIGHT. A STRONG FRONT WILL CROSS THE AREA THURSDAY NIGHT...CREATING A STRONG OFFSHORE FLOW FOR THE COMING WEEKEND AND DANGEROUS CONDITIONS FOR SMALL CRAFT.
In the hours before
Special weather statement, Jan 2, 5:35 PM CST, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
535 PM CST MON JAN 2 2017
ALZ054-057-030015-
Butler AL-Wilcox AL-
535 PM CST MON JAN 2 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN WILCOX AND BUTLER COUNTIES UNTIL 615 PM
CST...
At 535 PM CST, the strong thunderstorms were located along a line
extending from 12 miles southeast of Belknap to near Pine Apple,and
moving east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Greenville and Pine Apple.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Additional statements will be issued as conditions warrant.
&&
A tornado watch remains in effect until 800 PM CST for south central
Alabama.
LAT...LON 3167 8645 3175 8691 3183 8691 3183 8702
3205 8699 3205 8686 3196 8686 3197 8645
3186 8645 3184 8644
TIME...MOT...LOC 2335Z 273DEG 31KT 3204 8692 3184 8696
ButtsSpecial weather statement, Jan 2, 5:37 PM CST, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
537 PM CST MON JAN 2 2017
FLZ205-030000-
Okaloosa Inland FL-
537 PM CST MON JAN 2 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN OKALOOSA COUNTY UNTIL 600 PM CST...
At 537 PM CST, the strong thunderstorm was located near Crestview,
moving northeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Crestview.
A tornado watch remains in effect until 800 PM CST for northwestern
Florida.
LAT...LON 3056 8657 3069 8672 3099 8642 3099 8639
3070 8639
TIME...MOT...LOC 2337Z 224DEG 37KT 3069 8659Special weather statement, Jan 2, 6:07 PM CST, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
607 PM CST MON JAN 2 2017
ALZ261-263-265-030030-
Mobile Inland AL-Mobile Central AL-Mobile Coastal AL-
607 PM CST MON JAN 2 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE COUNTY UNTIL 630 PM CST...
At 606 PM CST, the strong thunderstorms were located along a line
extending from near Axis to Mobile Regional Airport to near Grand
Bay,and moving northeast at 40 to 50 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Downtown Mobile, Midtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, eastern Grand Bay, Bayou La Batre,
Creola, Mobile Regional Airport, I65 And AL 158, Coden, I65 And I165,
I10 And I65 and Alabama Port.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Additional statements will be issued as conditions warrant.
&&
A tornado watch remains in effect until 800 PM CST for southwestern
Alabama.
LAT...LON 3037 8837 3065 8828 3095 8799 3096 8788
3076 8794 3077 8796 3088 8791 3092 8792
3091 8792 3094 8793 3089 8793 3087 8798
3088 8795 3071 8799 3075 8794 3071 8796
3035 8810
TIME...MOT...LOC 0006Z 246DEG 44KT 3092 8798 3068 8822 3047 8829
ButtsSpecial weather statement, Jan 2, 6:48 PM CST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Mobile AL
648 PM CST MON JAN 2 2017
ALZ261-263-265-030115-
Mobile Inland AL-Mobile Central AL-Mobile Coastal AL-
648 PM CST MON JAN 2 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE COUNTY UNTIL 715 PM CST...
At 647 PM CST, the strong thunderstorms were located along a line
extending from near Big Point, to near Grand Bay, to 10 miles
southeast of Moss Point, to 17 miles south of Gautier, and moving
northeast at 40 to 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Downtown Mobile, Midtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Grand Bay, Bayou La Batre, Creola,
Central Dauphin Island, Semmes, Mobile Regional Airport, I65 And AL
158, Coden, I65 And I165, I10 And I65, Alabama Port and Fort Gaines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Additional statements will be issued as conditions warrant.
&&
A tornado watch remains in effect until 800 PM CST for southwestern
Alabama.
LAT...LON 3022 8838 3033 8840 3035 8839 3038 8841
3039 8841 3038 8840 3070 8841 3094 8798
3081 8798 3062 8804 3022 8807
TIME...MOT...LOC 0047Z 242DEG 45KT 3062 8840 3055 8837 3031 8842 3015
8856
ButtsSpecial weather statement, Jan 2, 7:42 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
742 PM CST MON JAN 2 2017
ALZ264-266-FLZ201>204-030230-
Baldwin Central AL-Baldwin Coastal AL-Escambia Coastal FL-
Santa Rosa Coastal FL-Santa Rosa Inland FL-Escambia Inland FL-
742 PM CST MON JAN 2 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN BALDWIN...SOUTHEASTERN ESCAMBIA AND SOUTHERN
SANTA ROSA COUNTIES UNTIL 830 PM CST...
At 741 PM CST, strong thunderstorms were located along a line
extending from near Fairhope to near Bon Secour to 9 miles west of
Gulf Shores, and moving east at 55 mph.
Winds in excess of 40 mph and half inch hail will be possible with
these storms.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Fairhope, Gonzalez, Gulf Shores, Foley, Pace, Milton, Gulf Breeze,
Orange Beach, Goulding, Robertsdale, Point Clear, Bagdad, Lillian and
Myrtle Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Additional statements will be issued as conditions warrant.
&&
A tornado watch remains in effect until 800 PM CST for southwestern
Alabama...and northwestern Florida.
LAT...LON 3022 8792 3032 8786 3057 8796 3076 8680
3037 8680 3022 8754
TIME...MOT...LOC 0141Z 258DEG 47KT 3052 8785 3035 8772 3021 8785
ButtsSpecial weather statement, Jan 2, 8:49 PM CST, 0 minutes before
Special Weather Statement National Weather Service Mobile AL 849 PM CST MON JAN 2 2017 ALZ264-266-FLZ201>206-030330- Baldwin Central AL-Baldwin Coastal AL-Escambia Coastal FL- Santa Rosa Coastal FL-Santa Rosa Inland FL-Escambia Inland FL- Okaloosa Inland FL-Okaloosa Coastal FL- 849 PM CST MON JAN 2 2017 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHERN BALDWIN...SOUTHEASTERN ESCAMBIA...SOUTHERN SANTA ROSA AND SOUTHERN OKALOOSA COUNTIES UNTIL 930 PM CST... At 846 PM CST, clusters of strong thunderstorms were located along a line from Magnolia Springs, to Pensacola, to Garcon Point. The thunderstorms were moving to the east at 40 to 50 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Pensacola, Ferry Pass, Brent, West Pensacola, Wright, Fort Walton Beach, Ensley, Warrington, Gonzalez, Destin, Gulf Shores, Eglin AFB, Foley, Pace, Valparaiso, Gulf Breeze, Orange Beach, Goulding, Mary Esther and Robertsdale. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Additional statements will be issued as conditions warrant. && LAT...LON 3022 8780 3050 8794 3071 8649 3039 8648 TIME...MOT...LOC 0246Z 254DEG 44KT 3041 8723 Butts
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 6:03 PM CST | Special Marine Warning | MOB | 42 min | |
| Jan 2, 6:07 PM CST | Special Weather Statement | MOB | Mobile | 23 min |
| Jan 2, 6:11 PM CST | Special Marine Warning | MOB | 34 min | |
| Jan 2, 6:22 PM CST | Special Marine Warning | MOB | 113 min | |
| Jan 2, 6:44 PM CST | Severe Thunderstorm Warning | MOB | Covington | 31 min |
| Jan 2, 6:45 PM CST | Special Marine Warning | MOB | 45 min | |
| Jan 2, 6:47 PM CST | Special Marine Warning | MOB | 43 min | |
| Jan 2, 6:48 PM CST | Special Weather Statement | MOB | Mobile | 27 min |
| Jan 2, 7:18 PM CST | Dense Fog Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 8 hr |
| Jan 2, 7:18 PM CST | River Flood Warning | MOB | Escambia | 59 hr |
| Jan 2, 7:27 PM CST | Special Marine Warning | MOB | 93 min | |
| Jan 2, 7:27 PM CST | Special Marine Warning | MOB | 63 min | |
| Jan 2, 8:00 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
| Jan 2, 8:05 PM CST | Marine Dense Fog Advisory | MOB | 11 hr | |
| Jan 2, 8:16 PM CST | Special Marine Warning | MOB | 44 min | |
| Jan 2, 9:00 PM CST | Special Marine Warning | MOB | 60 min | |
| Jan 2, 10:11 PM CST | River Flood Warning | MOB | Baldwin | 18 hr |
| Jan 3, 6:44 AM CST | River Flood Warning | MOB | Escambia | 17 hr |
| Jan 3, 10:13 AM CST | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 3 days |
| Jan 2, 7:42 PM CST | Special Weather Statement | MOB | Escambia, Santa Rosa | 48 min |
| Jan 2, 9:40 PM CST | Special Weather Statement | MOB | Escambia, Santa Rosa | 35 min |
| Jan 2, 7:26 PM CST | River Flood Warning | MOB | George, Greene, Perry | 48 hr |
| Jan 2, 7:26 PM CST | River Flood Warning | MOB | George, Greene, Wayne | 68 hr |
| Jan 3, 5:27 AM CST | Dense Fog Advisory | MOB | George, Greene, Perry, Stone, Wayne | 3 hr |
Nearby
Special Weather Statements in Florida, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.